# SDR DALA2019112096783

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,401 hours, 40,712 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 6324586) L AFT ENTRY DOOR LIGHT INTERMITTENTLY ON DURING CLIMB. HANDLE POPS OPEN APPROX. MIDDLE OF KNUCKLE BUSTER. NO LEAKS NOTICED. CORRECTIVE ACTION: REPLACED LOWER HINGE BEARING, INSTALLED AND RIGGED DOOR PER B757 AMM 52-11-04 AND AMDS CARD 5211-9001 REF. LOG # 134777, OK FOR SERVICE.
